Welcome! Log in or Register

Tesco Ibuprofen

  • image
64 Reviews
  • Effective
  • Very easy to take
  • None
  • Write a review >
    How do you rate the product overall? Rate it out of five by clicking on one of the hearts.
    What are the advantages and disadvantages? Use up to 10 bullet points.
    Write your reviews in your own words. 250 to 500 words
    Number of words:
    Write a concise and readable conclusion. The conclusion is also the title of the review.
    Number of words:
    Write your email adress here Write your email adress

    Your dooyooMiles Miles

    64 Reviews
    Sort by:
    • More +
      30.10.2014 21:16
      Very helpful
      (Rating)

      Advantages

      • Effective
      • Cheap
      • "Very easy to take"

      Disadvantages

      • None

      Effective ibuprofen at a budget price

      Ibuprofen is an anti inflammatory, and I find an effective pain killer for general aches an pains, in particular I turn to ibuprofen when I have my back spasms.

      Tesco is on my way to work, so I do pop in occasionally if I am in need of some, and I bought two packets of these last week. Tesco have recently rebranded their products, and their own label ibuprofen now comes in an uninspiring "no frills" grey and white square box, containing 16 caplets for 35p.

      Over time, I have noticed that many own brand or budget medicines are packaged very similar, and there is little to choose between them, but when I came to take two of these caplets yesterday I immediately noticed that these are indeed slightly different from the norm. Whilst ibuprofen caplets have always been small, Tesco have shrunk these even further, they are a centimetre long at the most, but they are really slim and rounded, they were incredibly easy to take. They still have the hard coating to them, which also makes them easy to swallow.

      The active ingredient in the tablets is the usual 200mg ibuprofen per caplet, and I will usually take two of these at a time. It is possible to take ibuprofen alongside some other medicines for additional pain relief, which is something I do when I have severe pain. For instance I will take 2 paracetamol & caffeine tablets then two hours later 2 ibuprofen. This means in 2 further hours I can repeat if necessary, giving a more constant stream of pain relief.

      I have never suffered any side effects taking ibuprofen, but long term or prolonged use is not recommended.

      I found these to be very effective on a persistent headache I was suffering from this week, and I will certainly be buying again.

      Comments

      Login or register to add comments
    • More +
      02.12.2013 15:46
      Very helpful
      (Rating)
      4 Comments

      Advantages

      Disadvantages

      Banishes those aches and pains

      Product: Tesco Ibuprofen Caplets

      Price: 32p

      From: Tesco


      At the moment both myself and my husband are feeling unwell. My husband as a head cold, cold and a sore throat whilst I have dental pain from a deep root filling at the dentist which I had last week.

      We decided to stock up our medication cupboard Friday evening after work in preparation for the weekend. One of the items we bought were the Tesco Ibuprofen 200mg Caplets.

      The box of Ibuprofen contain 16 Caplets and I paid 32p for these, making these just 2p per caplet. The packaging is very simple, a Silver cardboard box with the Tesco logo and product description embedded on the front whilst all other relevant information is printed on the back of the cardboard box. Inside the box are the 16 caplets, these are kept safe and secure in a sealed plastic packaging where you simply pop the caplet out of the back of the bubble.

      Please ensure that you read all the information very carefully.

      I swallow the caplets with a drink of water with or just after food, the caplets are coated which make them super easy to swallow. It is recommended that Adults, the elderly and children over 12 years of age take 1 or 2 tablets up to three times a day, as required. Do not give to children under 12 years of age.

      You should not take the caplets more than every 4 hours and you should also not exceed 6 tablets in any 24 hour period. It also states that you should talk to a doctor or pharmacist if you do not get better or if new symptoms occur.

      These are fantastic and gave fast and effective pain relief for me and my husband. I would definitely recommend them to others, they are easy to swallow, a fantastic price and they do the job which they are intended to do.

      I am not a medical profession so please ensure that you always read the information on the box and the information leaflet inside the box yourself. If in doubt then please speak to a medical profession.


      Dooyoo Stars Rating: 5/5

      Comments

      Login or register to add comments
      • More +
        08.07.2013 13:35
        Very helpful
        (Rating)
        1 Comment

        Advantages

        Disadvantages

        4 stars

        I've just been using this Ibuprofen today.

        I find that Ibuprofen is a very good pain killer and you can buy it from various places with prices that vary hugely. I find the supermarket own brands tend to be much cheaper.

        I personally usually prefer the caplets like these. I find that they are easier to swallow. However, the packet I have at the minute are a little poor. When popping the tablets out of the blister pack I often find that they snap in the process. This hasn't happened with other caplets before and I wonder if the foil on the back of the packet is stronger than normal which means I need to apply more pressure to get them out and then this causes it to snap.

        The actual effectiveness of the tablet is still just as good though. I find that within about 20 minutes it is beginning to work and it takes the edge of any pain I have.

        I find that I use these mainly for headaches but also if I have a general ache. They usually last a good amount of time too. You are supposed to take them every 4 hours and I find that about after 3 and a half hours you can feel it wearing off so I think it's really effective to last that long.

        You do have to make sure you read the label though as with all medicines. You shouldn't use these if you suffer from asthma and if you're pregnant. So always check with your doctor if you are unsure.

        For me these work well for pain but are just a little poor in quality with them snapping easily.

        Comments

        Login or register to add comments
        • More +
          01.03.2013 10:39
          Very helpful
          (Rating)

          Advantages

          Disadvantages

          Recommended

          For minor headaches or twinges I tend to use paracetamol, but sometimes when I'm really struggling I'll turn to ibuprofen, as I find it much stronger and it gets to work on pain much quicker. When I recently had an issue with my tooth, I found myself taking ibuprofen every four hours, before I could get an appointment with the dentist who prescribed me with antibiotics.

          Tesco's Ibuprofen is, in my opinion, no different to any other brand. It contains 200mg which is in line with the branded versions, so the only difference between brands lies in packaging and the ease with which the tablets can be swallowed. The Tesco ones are packaged in a cardboard box containing two blister sheets where the tablets can be "popped" out individually. A box of 16 currently costs 32p.

          I'm not great with swallowing tablets, as I tend to find larger tablets make me gag a little, and I can feel them stuck in my windpipe for ages. These ones are very easy to swallow, being almost bullet shaped, so even though they're not the smallest tablets, they are shaped so they slide down the throat and subsequent pipes with ease. This is why I choose the caplets over tablets, because they seem to be shaped better for me to swallow. They don't taste chalky, so they don't get stuck nor do they repeat on you after taking.

          In terms of managing pain, I found these much more effective than paracetamol. They get to work within about 20 minutes, and managed to allow me to get on with my day even when I had the most insane toothache. Towards the end of the four hours, I could feel them wearing off, so I was having to take them every four hours until I could get an appointment with the dentist. This was for quite extreme pain caused by an abcess, however, and on the odd occasion I've taken these for headaches because we've run out of paracetamol, they have got rid of the headache after taking the first two tablets.

          I would recommend these for more painful or serious complaints, as they are quite strong and effective, but not really necessary for mild headaches or so on. They're just as good as the more expensive brands in my opinion, so why not save your pennies for something fun?!

          (Review may also appear on Ciao under the username Gingerkitty)

          Comments

          Login or register to add comments
        • More +
          25.02.2013 21:40
          Very helpful
          (Rating)

          Advantages

          Disadvantages

          A cheap non branded pain killer

          Tesco Ibuprofen


          Well i see why everyone has been writing reviews on these pain killers lately and I thought that I might balance the writing of my 100 point travel reviews with a 600 point pain killer to help ease my pain at having read so many of other people's .

          I am not brand loyal to any pain killer and am happy to use Ibruprofen , panadol or paracetamol but tend to avoid aspirin. The only branded painkiller I buy is Hedex Extra for my husband but for me any non branded one will do.

          I tend to shop in Tesco and so naturally they are the ones I have on hand mainly. I much prefer caplets to tablets unless they are the sugar coated ones as I find they slide down much more easily.
          Ibruprofen is a non-steroidal anti-inflammatory ( NSAID) drug. It can used to treat a variety of pains such as head aches, arthritis, period pains, muscular pain, some migraines, back ache, , pain from operations , dental pain and for bringing down temperatures and symptons of fevrs such as the aches and pains.

          I have used these pain killers for headaches, back ache and also for when I have had cold symptoms with a temperature and in every case they have worked within twenty minutes and the symptoms did not re appear for at least three hours. In the case of the headaches that solved the problem in almost every case. In the past I have used them for period pains but thankfully I no longer I suffer with these but they worked well for those as well.

          The way these work is that they block a substance in the body called cyclo-oxygenase 2 is a substance created by the body and found in places where there is pain . Obviously blocking the effect of this is something that could be dangerous long term as it is trying to tell the body something is wrong. So if you get persistent pain then do seek medical advise and do not keep popping pills to mask the symptoms.

          These pills each contain 200mg of active ingredient which is pretty much the same as most branded versions so really you are paying extra for the name. There have been some studies done and written up in the British medical Journal about how branded medications worked quicker than non branded when compared to others taking a placebo. In other words those taking the placebo also benefitted but those taking the branded stuff obviously felt more inspired to get better because of the brand alone. "It is hypothesised that these effects are due to increased confidence in obtaining relief with a well-known brand, and that branding has an analgesic effect that interacts with the analgesic effects of placebos and active ingredients."
          I thought that was very interesting as so many of my friends and colleagues insist on paying four times as much for branded pain killers saying they work better but my under 30p ones work very well for me.

          There are however possible side effects to taking NSAIDs and these include ulcers, bleeding, or holes in the stomach or intestine and they also should not be taken if you are going to have coronary artery bypass either on right before or right after the surgery. You also increase the risk of heart attack or stroke so if you have any relatives with a history of either you should be careful. I feel like one of those adverts you see in the States advertising a drug then telling you all the dire side effects but seriously you should tell your doctor if you or anyone in your family has or has ever had heart disease, a heart attack, or a stroke. You should also be extra careful if you smoke or have ever had high cholesterol, high blood pressure, or diabetes.

          In this packet you get 16 caplets which are long and have a sort of shiny coating so they slio down very easily with a drink of water.

          For storage keep in package in the foil un broken and store at room temperature. Obviously keep out of reach of children and throw out any out of date. Do not just put unused medicine in the bin, you can usually take them back to your doctor for disposal or ask a pharmacist.

          If you are taking other medication at the same time such as for a cold then be very careful as many cold medicines also have ibuprofen in them and you could accidently take an overdose. If you are giving ibuprofen to a child check their age weight and check the dosage first. If you are pregnant then also check with your doctor before taking these or any other medication.

          If you do accidently take an overdose then get medical assistance immediately. Signs of an overdose may be symptoms like dizziness, fast eye movements that you cannot control, slow breathing or short periods of time without breathing or blue tinge around the lips, mouth, and nose.

          So these are great pain killers and cheap and you are restricted as to how many packets you can buy from most shops which is a step in the right direction I suppose but can be annoying if you are re -stocking your medical kit prior to a long holiday!

          These are effective, cheap and easy to take but do read the packet and be aware that they are a dangerous drug if mis used. If you take too many or too regularly then they can actually cause head aches so don't keep taking them long term as you may be storing up problems for yourself in the future.

          Thanks for reading. This review may be posted on other sites under my same username.
          ©Catsholiday

          Comments

          Login or register to add comments
        • More +
          20.02.2013 22:42
          Very helpful
          (Rating)

          Advantages

          Disadvantages

          why pay more

          When it comes to taking painkillers, I have no brand loyalty whatsoever and prefer to take non branded tablets instead of the big brands because there is a significant saving to be made. The Tesco ibuprofen caplets are obviously only available in Tesco stores and cost just 35p for a packet of 16 tablets.

          Ibuprofen is best used for muscular type pains and where there is any kind of inflammation since it helps to bring this down. I tend to take these painkillers when I either have period pain or back pain, although when I have ran out of paracetamol I will take them if I have a cold. They do help to bring down a high temperature but I have found that paracetamol does this better.

          Each oval shaped caplet contains 200mg of ibupfrofen and is easy to swallow as it has some kind of film coating. I find that these tablets tend to start working in around 20 minutes and work for about 6 hours. They are really effective for my mild back pain and when I have a period they help reduce the cramps a lot.

          It is important to read the instruction leaflet as ibuprofen can have some nasty side effects in people who are not meant to use it. The normal adult dose is 2 200mg tablets but if in any doubt it is worth consulting a doctor or pharmacist for advice.

          I find the Tesco ibuprofen caplets are just as effective as the branded equivalent which can cost up to 10 times as much. Why pay more?

          Comments

          Login or register to add comments
        • More +
          12.02.2013 19:17
          Very helpful
          (Rating)
          1 Comment

          Advantages

          Disadvantages

          For headaches, period pains and general aches and pains

          I am lucky that I don't really suffer severe cramps and pains every month but like most women I get the odd day when I am on my period where I do suffer some discomfort and having a low threshold for pain especially when I am not feeling my best anyway I usually take something for it.

          I used to always but Feminax express for my periods to help me when cramps and pains struck until I saw a documentary on television that showed me just how much of a waste of money they were. Basically all they are is ibuprofen which I can buy in Tesco for only 54p a pack as opposed to £4.00.

          You get 16 capsules in a packet each of which contain 200mg of Ibuprofen so they work out at less than 4p a capsule which I think is really good value for money. The capsules have a gelatine coating on them and inside of this is ibuprofen powder. I really find that these gelatine coated types of capsules are the easiest to swallow and I can even dry swallow them if I have to which is something that I can't do with the hard powder pills.

          These get to work pretty fast on all types of pain not just period pains. I use these for headaches, when I have a cold and for just general aches and pains. I try not to take them too often as I think that you can become reliant on pain killers when you take them at the first sign of pain but they are good for those times when I need something to help out.

          I do find that I need to take at least two pills each time that I use them so in reality I find that a pack only lasts me for 8 doses so because of this I always try and stock up although you are only allowed to buy 3 packs at a time.

          Ibuprofen can cause problems for people who have stomach problems so you need to be careful with taking them. Like all medicine you need to make sure that you aren't allergic to any of the ingredients and follow the usual procedures.

          For the money I really can't find fault with these tablets. They contain the same ingredients as a lot of period pain medication but for a fraction of the price and they get to work fast at targeting pain and helping to ease it off. I will continue to buy these as I think they offer better value than a lot of other brands out there while containing the same amount of Ibuprofen in them.

          Comments

          Login or register to add comments
          • More +
            06.12.2012 16:58
            Very helpful
            (Rating)
            3 Comments

            Advantages

            Disadvantages

            A cheap pack of reliable painkillers you can get with your weekly shop!

            With four of us in our house it's pretty easy to see why we get through a fair amount of painkillers, especially just recently - with 1 of us with a muscle damaged ankle and one with a swollen elbow joint, and me with my regular headaches! It's getting a bit daft really since we're all going for pain killers two or three times a day - so buying Nurofen or any other branded pain killers, was beginning to get a bit expensive, so we decided to go for cheaper options!

            ~*~ Ibuprofen ~*~

            Ibuprofen is a NSAID, non-steroidal anti-inflammatory drug - which can be used for any range of pains from dental, to period pains to muscle aches, and even for a high temperature. There are warnings that go with it however, if you are allergic to any other painkillers take with caution, and if you've had stomach ulcers in the past that it shouldn't be taken. Asthmatics are also told not to use ibuprofen, but my mum is asthmatic but does take it with caution - remember also if you're pregnant not to take Ibuprofen... warning to you Kate Middleton! If you are taking ibuprofen remember that you must not take any more than 3 doses of 1 or 2 tablets in 24 hours, so no more than 6 in 24 hours, or a single dose every 8 hours. (But you can have paracetamol at the same time if you're in a lot of pain, or have a very high fever!)

            ~*~ Tesco Ibuprofen Caplets ~*~

            I'm used to using branded pain killers, because we normally buy them when they're on offer and they last us a good few months before we need to buy anymore. Unfortunately that's not quite the case at the minute so with getting through a few more, it wasn't economical to buy countless packets of branded painkiller - when as we all know unbranded are just as good, the packaging just isn't as fancy; either way I take mine out of the box anyway to go in my bag so it's rare if anyone ever knows what I'm taking. So it doesn't really fuss me, who they're made by as long as they're easy to swallow.

            These caplets are like a big tictac in comparable size, so they're not huge - which is a bonus for me, as up until about 5 years ago I couldn't swallow tablets so for me the smaller the pill the better I am at taking it. So I was quite happy when I popped one of these out of the packaging and saw that it wasn't the size of a manhole cover, as my mum affectionately puts it. The fact they are coated as well, makes when even easier to swallow - although the coating is quite sweet actually if you get it on your tongue, or do what I do and get it stuck in your throat. You know in that not chocking feeling, just wedged not quite far enough down kind of feeling - at that point it seems to taste sweet to me. (I know I'm weird.) Once it's gone down though it's gone, I always try to make sure I've had something to eat around the time I have any Ibuprofen, as I've seen with the children I look after, they seem to get stomach ache if you give it on an empty stomach. So I've not felt and affect effects of the caplets, apart from the pain going off wherever it might have been - which is always good!

            So yes I'm very happy with how these tablets work, the more severe the pain - the longer it takes to help but if I take them for period pains; it's really quick to take effect and let me get on with my life, similarly with headaches these tablets ease the pain of it quite quickly so I'm happy with what I use the ibuprofen for. The pain relief lasts a good amount of time too, I can quite happily go my 8 hours between doses before I get to a point that I'm in a great deal of pain - this is if I'm only Ibuprofen but often I take paracetamol with it if I'm in serious pain because the two can be taken together, provided you don't exceed doses of each. In my house, with people moaning about aches and pains we're keeping them topped up with pain killers, and they need the 2 caplets every 8 hours as directed to keep them happy, with the occasional paracetamol for good measure.

            With 16 in a packet, we can probably use a packet in a couple of days at the minute, but normally if you just need them for an occasional headache a packet could last you months. All depends what you want them for, but they really do work like they're meant to - the box says effective pain relief, and its right, it doesn't say it's fast on the box but I've never found it sluggish to help ease my pain. The expiry date on my packet is 05/15 so plenty of time to finish them off in two and a half years, think they might all the gone by the weekend however - so don't worry if you buy them and pop them in the cupboard, because they will be gone before they expire...

            Unless you're my boyfriend and don't take painkillers because he's a man!

            Need some cheap pain killers? Get some Tesco Ibuprofen Caplets!

            ~*~ Price and Availability ~*~

            Well funnily... Tesco, and currently they are 28p for a pack of 16! Bargain!

            Comments

            Login or register to add comments
            • More +
              03.12.2012 13:23
              Very helpful
              (Rating)

              Advantages

              Disadvantages

              Tesco Ibuprofen

              *** The picture on Dooyoo shows a box of Caplets but as the title of the review is just Tesco Ibuprofen I feel it is ok to write a review about the capsules here ***

              I don't know why but ever since my periods returned after having my baby they have been a lot more painful and I have needed pain relief to make the week a bit more bearable. A couple of months ago the cramps hit one night and I didn't have any paracetamol in so I quickly nipped to our local Tesco express to get some. However, they didn't have any of the inexpensive pain relief tablets (I only buy the cheap ones, they are exactly the same as the more expensive ones just without the fancy packaging) so I decided to buy the Tesco Ipuprofen. I think a pack of 16 cost me less than £1 so its definitely a bargain.

              So, what exactly is Ibuprofen? Well, according to an article I read, Ibuprofen from the nomenclature iso-butyl-propanoic-phenolic acid) is a nonsteroidal anti-inflammatory drug (NSAID) used for relief of symptoms of arthritis, fever, as an analgesic (pain reliever), especially where there is an inflammatory component, and dysmenorrhea.
              Ibuprofen is known to have an antiplatelet effect, though it is relatively mild and somewhat short-lived when compared withaspirin or other better-known antiplatelet drugs.

              This book of Tesco Ibuprofen comes in 200mg capsules and on the box it says they are effective pain relief. They are for the relief of rheumatic and muscular pain, backache, nerve pain, headache, migraine, dental pain, period pain, fever and for the relief of the symptoms of cold and flu. As the back of the box said they were good for period pain I decided to purchase them.

              The capsules are individually wrapped in a foil sealed packet so you have to pop each one out when you want to take it. They have a gel cap coating to them and I find these easy to take as you can swallow them with some water quite well and they don't get stuck in the back of your throat or anything like that. THe capsules are oblong in shape and one side is white and the other is quite a neon pink colour, not sure why but they look cool. Obviously keep them away from kids as I think these could definitely look like quite appealing sweets to a little one.

              Unfortunately I found these didn't really work for me. I'm not sure what it is, whether I'm not used to them but I did not find them as strong as paracetamol and I find they didn't really take the pain away as effectively as paracetamol does and so even though I still have some in my cupboard I don't really use these anymore. I seemed to still have some period pain and a little bit of discomfort whereas a paracetamol tablet would take away all of my pain for quite a few hours.

              There are quite a few dos and don'ts of taking these capsules which are written on the back of the box and obviously I am not a doctor so please seek advice before taking any medicine.

              Comments

              Login or register to add comments
            • More +
              22.07.2012 19:46

              Advantages

              Disadvantages

              They work for a bargain price

              16 pack currently 28p

              For the relief of rheumatic and muscular pain, backache, neuralgia (nerve pain), headache, migraine, dental pain, period pain, fever (high temperature) and for relief of the symptoms of colds and flu.
              Repeat dose: Take 1 or 2 tablets every 4 hours, if required, up to a maximum of 6 tablets in any 24 hours.
              Swallow these doses whole with water.

              As with all ibuprofen products not specifically designed for children these are suitable for adults and Children aged 12 years and over.

              These tablets are designed to be easy to swallow, they are approximately 1.5 cm long, and 6 mm wide. They are kind of flat in shape. The outside of the table is smooth which makes it harder for them to get stuck in your throat.

              I have found this product to be very effective. It works fine, and seems to have helped ease the pain of headaches etc within about 15 to 20 minutes. I do not feel that they are any more effective than other brands, but the shape does make them easier to swallow than many other tablets on the market.

              Each of these ibuprofen tablets have 200mg of the active ingredient in them. It is important not to exceed the maximum dose - and to be aware of other products that are being taken in case they also contain ibuprofen.

              If you have, or have ever had a stomach ulcer, or bleeding or perforated ulcer or are allergic to any of the ingredients then do not take this medication.

              As with all medicines, if you have any kind of condition, or are on any medication including complimentary therapies then you should consult a pharmacist or doctor before taking this medication.

              Comments

              Login or register to add comments
            • More +
              19.07.2012 22:38
              Very helpful
              (Rating)

              Advantages

              Disadvantages

              handy painkillers

              I was in a Tesco petrol station doing a quick dash and saw this box of 16 ibuprofen caplets on sale for 54p as I was waiting in line for the till. Doing another of my impulse buys (you can never have enough medicine you know?) I picked up a box and paid for it promptly and threw it in my bag.

              About once a month I get these mild annoying headaches, which I place the blame on a) using my phone too much looking at my screen for facebook and twitter etc. b) I listen to music quite a bit to and from work through headphones which I am sure is not healthy and c) I spend quite a fair bit of time when at home looking at m computer screen, shopping online, watching tv shows or youtube clips and of course here on DooYoo! So today when one I felt one of these headaches creeping up on me I took a caplet with a sip of ribena and waited for the relief to take effect.

              Each caplet contains 200mg of the active ibuprofen ingredient and as I do not rely on medication heavily (unlike my sister who takes so much she is practically immune unless prescribed a heavy dosage by the doctor) I generally find they kick in quite quickly. No doubt half of these are placebos but I found within 15 mins the slight pounding had significantly eased.

              They are the general size of a caplet and the pack I bought they were coated (I think this pic is slightly outdated!) and so I couldn't taste any of that fuzzy pill taste, bleurgh! These caplets were perfectly easy to swallow and although recommended with water, I saw no harm in having it with some ribena to be honest!

              The box states they can be consumed also for the relief of rheumatic and muscular pain, backache, neuralgia (nerve pain), headache, migraine, dental pain, period pain, fever (high temperature) and for relief of the symptoms of colds and flu. Personally I wouldn't turn to these for curing colds or flu, rather stay home! But for a headache or mild aches and pains I would definitely recommend! Cheap, and cheerful so I cannot ask for much more, and will definitely be keeping these in my bag for those occasions I am out and about!

              Comments

              Login or register to add comments
            • More +
              19.07.2012 19:09
              Very helpful
              (Rating)
              1 Comment

              Advantages

              Disadvantages

              Good value effective painkillers

              WHAT ARE THEY?

              Tesco own brand Ibuprofen.  They come in a pack of 16 and cost about 40p, each tablet contains 200mg of Ibuprofen and they are safe to take with paracetamol.  The tablets are long and thin instead of round and this makes them easier to swallow.

              HOW DO YOU USE THEM?

              Take 2 tablets every four hours but no more than 8 in a day.  Swallow the tablets with a glass of water.

              ARE THEY ANY GOOD?

              They don't work as quickly as Nurofen but once they do work they are very effective.  I have used them on all sorts of pain from mild headaches to the pain I was experiencing after giving birth to my daughter last month and they have been very good every time.  They work when you have toothache as well, that's surprising for such a cheap painkiller but they didn't work quickly enough when I had dental work done recently so I ended up buying Nurofen that day.  These Tesco ones last for the whole four hours so unless you have very severe pain then you shouldn't need to take anything else to keep them effective.

              These are just a painkiller and won't bring your temperature down so if you've got a cold you should take a paracetamol as well to reduce your fever as that will help you to start feeling better quicker.  The Ibuprofen will stop any aches and pains quicker than paracetamol though so it's worth keeping a packet of these handy.  In the box there's information about dosing and a list of people who shouldn't take them such as pregnant ladies and anyone with certain medical conditions.

              They don't leave a taste in your mouth after you've swallowed them but I get a faint metallic taste when I breathe out for a few minutes after I've taken them.  I always drink a whole glass of water with them because that can help to prevent the metallic taste.  I don't suffer any side effects after taking these Ibuprofen tablets but there are a list of things to look out for and you should read this just in case.

              4 Dooyoo Stars.

              Comments

              Login or register to add comments
              • More +
                18.07.2012 14:28
                Very helpful
                (Rating)

                Advantages

                Disadvantages

                A great pain relief tablet that does the job.

                I don't tend to suffer from too many ailments but a consistent problem for me is period pains and headaches. I like to always have some ibuprofen handy just in case I'm ever unwell and have it both stored at home and carry some in my handbag.

                I have tried a few different varieties over the years, just picking up what is available as and when I run out of the stuff. I keep a bit of a store at home but I've found the tescoes variety to be consistently good and always really quick at hitting the source of pain.

                This particular box comes with 16 tablets in it which is a standard amount for most retailers. I find it usually lasts me 3-4 months of use. I take two as directed, and usually swallow them with a little water to help get them down. The table is an elongated oval shape which is easy to swallow and I've certainly never had any problems if I take this with water.

                I usually take it for one of two reasons. Either I have a headache in which case I take it once the pain has already started and it usually takes 15 minutes for it to begin to work. This is faster and more effective than other brands I have used and work really well for me. If it isn't a headache then it is period pain. Knowing my body I usually get period pain on the day that my period starts and that day only. If I know my period has started then I take two tablets that morning/night and it stops the pain from even beginning. The tablets are really effective for me and totally alleviate any pain meaning I am relatively unaffected by what can be an unpleasant monthly affliction.

                These tablets cost 30p for a packet of 16, each 200mg. I think this is a really great deal for something that work so effectively at relieving pain quickly and for a long time.

                I would 100% recommend these ibuprofen tablets as a superior method of pain relief.

                Comments

                Login or register to add comments
              • More +
                26.05.2012 21:14
                Very helpful
                (Rating)
                1 Comment

                Advantages

                Disadvantages

                pain relief on a budget..

                Tesco offer a wide range of own brand medicines and tablets.

                *Ibuprofen*

                Tesco currently offer a few variations of Ibuprofen including express, liquid capsules, tablets and caplets.

                The tablets contain 200mg of Ibuprofen as well as sucrose and lactose. They can be taken by those over the age of 12. If you have certain health issues, are pregnant or are a smoker, you need to discuss using this product with your doctor or avoid completely.

                These ibuprofen are designed to offer effective pain relief from toothache, muscular pain, fever, dental pain and other pain. The tablets are presented in blister packs within a silver box. As with any medicine, the leaflet should be read and dosage instructions aheared to in order to prevent overdose.

                It is recommended that you take 1-2 tablets at least 4 hours apart. No more than 6 tablets should be taken in the space of 24 hours.

                Tesco Ibuprofen Tablets can be purchased instore or through their grocery website www.tesco.com. A 16pk costs 41p which is 13p more expensive than the caplets from the same range.

                *My Thoughts*

                Whilst I occasionally buy branded painkillers for specific conditions or symptoms, I always have a stock of store branded painkillers in the cupboard. These ibuprofen aren't really any different to the likes of Nurofen but are so much more affordable and ideal for keeping in the medicine cupboard.

                These ibuprofen are very handy to have for both myself and my fiance to use when required. One thing I am not keen on with regards to these tablets is the blister pack. All 16 tablets are in one pack rather than split into two - I prefer the two packs but that is just me being overly fussy! Each tablet is round and is a little thicker than Nurofen. They have the same sugar coating which definitely makes them more pleasing to take than powdery tablets.

                These tablets wash down nicely with a glass of cold water or juice. They don't dissolve or clog in my throat and leave no aftertaste. These tablets are effective at dealing with mild pain. They get to work and within 30 mins or so, I can feel any pain I have starting to fade. They do not work as fast as the branded painkillers but when they do work, they work well. I normally take two which offers enough pain relief for a few hours before wearing off.

                I find these tablets to be ideal for minor aches and pains including the pain I get after having dental work carried out. They work well at bringing down a fever to an acceptable level and if I take them as a headache comes on, they stop it in its tracks. They take the edge off back and period pain but more often than not I need to combine them with paracetamol or take something more specific for these pains. My fiance found them effective at killing the pain he had when he hurt his wrist playing football recently.

                Overall I can recommend these budget ibuprofen tablets for mild pain. I experienced no side effects from taking these and they are designed for short term use only.

                Thanks for reading :)

                *originally posted on ciao March 2012

                Comments

                Login or register to add comments
                • More +
                  17.05.2012 17:38
                  Very helpful
                  (Rating)

                  Advantages

                  Disadvantages

                  Perfect little pain killers

                  I own a lot of tesco medical products as they are all usually very good and work to a high standard at a fraction of the price of other brands. I have been using tesco Ibuprofen caplets for a few years now as they work well for me and my family. I will now go into a bit more detail on the product and explain why I think they are great!

                  Packaging and cost:

                  you can now pick up a pack of 16 caplets for 30p the price always varies. It works out at roughly 2p a caplet which is very good value. The packaging has now changed to a silver colour. The caplets come in two rows of 8 and are a handy size for the cupboard. It is easy to get each caplet out of its container. You are told on the front that these are 200mg caplets and on the back you recieve the typical information on how to use the product.

                  Do they work:

                  I use these for many reasons and I have found they always help in some way. I suffer from a lot of headaches and I tend to use these for them. These are also perfect to take after exercise if you have a muscle injury! It will take away the pain and allow you to relax for a while. Other uses can be for soar throats, tooth ache, tummy ache and just general pain. You can take 2 caplets every 4 hours and I find they fight pain for about 3 hours. They are really helpful and for the price, they are excellent. They dont take too long to take effect and will make you feel better rather quickly.

                  Overall:

                  I would recommend that you give these a try. I have experinced now problems with these at all, they are effective pain relief caplets and are very easy to swallow with water. They are not too large and are the perfect size for me and my family. Tesco products are very good and much cheaper than competitors on the shelf. These are definately worth a try on your next shop!

                  These are going to recieve 5 stars from me as they help me out when im in pain! I can relax and try to forget about the pain I have after taking a couple. Thanks for reading my review! Hope it helped you out.

                  Josh

                  Comments

                  Login or register to add comments
              • Product Details

                Pain Relief Caplets.